TU Darmstadt / ULB / TUbiblio

Controllability of systems on solvable Lie groups: the generic case

Mittenhuber, Dirk (2001):
Controllability of systems on solvable Lie groups: the generic case.
7, In: Journal of dynamical and control systems, pp. 61-75. [Article]

Item Type: Article
Erschienen: 2001
Creators: Mittenhuber, Dirk
Title: Controllability of systems on solvable Lie groups: the generic case
Language: English
Journal or Publication Title: Journal of dynamical and control systems
Volume: 7
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:26
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details